# SDR IPXA12575832

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Nr 5 Slat, Boeing
- Component part number: 114N3002145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT T/E WEDGE DAMAGED.  REPAIRED IAW EO B757-5750-47957-B.
